Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Bumps on penis, std, application of vinegar

hi im actuall seving in afganistan right now and dont have a doctor over here ... ive noticed a fe bumps on the head of my penis im woried that i have genital warts ive don my research but what i have found is unclear if i do have hpv that causes genital warts can/or will that go away both the warts and the virus? i am married and worried about giving it to her i had an std blood test done before we got married but didnt realize you cant really test for hpv in men is there a way for me to test if these are really worts? ive read that sometimes doctors use vinigar to determine this if so what would i be looking for with the application of vinigar
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hhi bumps on the penis can be warts or herpes.herpes occurs in erythematous it is not mentioned it is wart only.yes vinegar or trichloroacetic acid can confirm it is wart.we should look for froty white color after applying vinegar
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor